Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 189861, 6 pages
http://dx.doi.org/10.1155/2015/189861
Research Article

Picard Sequence and Fixed Point Results on -Metric Spaces

Dipartimento di Matematica e Informatica, Università degli Studi di Palermo, Via Archirafi 34, 90123 Palermo, Italy

Received 29 October 2014; Revised 15 February 2015; Accepted 17 February 2015

Academic Editor: Sompong Dhompongsa

Copyright © 2015 Marta Demma and Pasquale Vetro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur applications aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. V. Berinde, “Generalized contractions in quasimetric spaces,” in Seminar on Fixed Point Theory, Preprint no. 3, pp. 3–9, Babeș-Bolyai University, Cluj-Napoca, Romania, 1993. View at Google Scholar · View at MathSciNet
  3. M. Cosentino, P. Salimi, and P. Vetro, “Fixed point results on metric-type spaces,” Acta Mathematica Scientia Series B, vol. 34, no. 4, pp. 1237–1253, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. F. Khojasteh, M. Abbas, and S. Costache, “Two new types of fixed point theorems in complete metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 325840, 5 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  6. D. Reem, S. Reich, and A. J. Zaslavski, “Two results in metric fixed point theory,” Journal of Fixed Point Theory and Applications, vol. 1, no. 1, pp. 149–157, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Reich and A. J. Zaslavski, “A fixed point theorem for Matkowski contractions,” Fixed Point Theory, vol. 8, no. 2, pp. 303–307, 2007. View at Google Scholar · View at MathSciNet
  8. S. Reich and A. J. Zaslavski, “A note on Rakotch contractions,” Fixed Point Theory, vol. 9, no. 1, pp. 267–273, 2008. View at Google Scholar · View at MathSciNet
  9. I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001. View at MathSciNet
  10. I. A. Rus, A. Petruşel, and G. Petruşel, Fixed Point Theory, Cluj University Press, Cluj-Napoca, Romania, 2008.
  11. I. A. Bakhtin, “The contraction mapping principle in quasimetric spaces,” Functional Analysis (Ul'yanovsk), vol. 30, pp. 26–37, 1989. View at Google Scholar
  12. S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Mathematica et Informatica Universitatis Ostraviensis, vol. 1, pp. 5–11, 1993. View at Google Scholar · View at MathSciNet
  13. S. Czerwik, “Nonlinear set-valued contraction mappings in b-metric spaces,” Atti del Seminario matematico e fisico dell'Università di Modena, vol. 46, no. 2, pp. 263–276, 1998. View at Google Scholar · View at MathSciNet
  14. M. A. Khamsi, “Remarks on cone metric spaces and fixed point theorems of contractive mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 315398, 7 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. A. Khamsi and N. Hussain, “KKM mappings in metric type spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 9, pp. 3123–3129, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. Cicchese, “Questioni di completezza e contrazioni in spazi metrici generalizzati,” Bollettino dell'Unione Matematica Italiana, vol. 5, pp. 175–179, 1976. View at Google Scholar
  17. M. B. Jleli, B. Samet, C. Vetro, and F. Vetro, “Fixed points for multivalued mappings in b-metric spaces,” Abstract and Applied Analysis. In press.
  18. M. Jovanović, Z. Kadelburg, and S. Radenović, “Common fixed point results in metric-type spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 978121, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Czerwik, K. Dlutek, and S. L. Singh, “Round-off stability of iteration procedures for set-valued operators in b-metric spaces,” Journal of Natural & Physical Sciences, vol. 15, no. 1-2, pp. 1–8, 2001. View at Google Scholar · View at MathSciNet